# SDR TWRA9673

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnect
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5R MED CEILING EMERGENCY LIGHT IS INOP.  FOUND PLUG FLOORCEILING LIGHT DISCONNECTED.  RECONNECTED PLUG NR 5R MED CEILING EMERGENCYLIGHT, OPS CHECK NORMAL.(M)
